Journal of Applied Mathematics and Stochastic Analysis
Volume 11 (1998), Issue 4, Pages 481-492

Generalized stability of motion of impulsive Lurie-Postnikov systems with structural perturbation

A. A. Martynyuk1 and I. P. Stavroulakis2

1National Ukrainian Academy of Sciences, Institute of Mathematics, Kiev-57 252057, Ukraine
2University of Ioannina, Department of Mathematics, Ioannina 451 10, Greece

Received 1 February 1997; Revised 1 November 1997

Copyright © 1998 A. A. Martynyuk and I. P. Stavroulakis. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


This paper investigates the absolute stability on s of the zero solution of Lurie-Postnikov systems with impulses and structural perturbation. A number of absolutely stable on s theorems of the Lyapunov type for Lurie-Postnikov systems are proved, extending and generalizing previous work on the subject. These results are applied to some fourth-order Lurie-Postnikov type systems decomposed into two systems.